# SDR FDEA200806302577

- Difficulty date: June 30, 2008
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 53,210 hours, 20,342 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC6048
- Condition: Corroded
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E MODERATE CORROSION ON LOWER SKIN SPOILER NR 2.  NO ACTION TAKEN SPOILER WILL BE REPLACED WITH NRC N01190.
